# SDR FDEA201408142176

- Difficulty date: August 14, 2014
- Submitted: August 15, 2014
- Operation: Air carrier
- Aircraft: N974FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26158
- Aircraft time: 68,982 hours, 22,008 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Out Of Position
- Location: Entry Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT FWD ENTRY DOOR WILL NOT ARM  DOOR SLIDES INOPERATIVE.  NO JUMPSEATERS OR ACM'S  ARE TO OCCUPY COURIER AREA IN FLIGHT.  FOUND CORD OF SLIDE TANGLED IN BAR.  NO TIME OR RII TO REMOVE & FIX.  FOUND STATIC LANYARD LINE CLIP LAYING BETWEEN GIRT BAR CAM & FLOOR FITTING.  REMOVED LANYARD & STOWED IN SLIDE BAG.  OPERATIONS CHECKED GOOD IAW OK FOR SERVICE.
